# SDR AALA202212275896

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 26,150 hours, 7,870 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Jammed
- Location: Lt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INBOUND TO DFW AN EMERGENCY WAS DECLARED DUE TO A FLIGHT CONTROL SLATS JAMMED AT "0" MESSAGE.. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL TEST OF THE SLAT SYSTEM AS PER TSM TASK 27-81-00-810-810-A WITH NO DISCREPANCES OR FAULTS NOTED.
